MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX700T11W
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.There was no allegation of serious or permanent harm or injury.The device was returned to the third party service center for further evaluation.During evaluation of the device at a third party service center, the device logs were downloaded and no errors code were found.There was evidence of foam particles during the testing of the device.No other device problems were found.The device was scrapped.

Brand Name
DREAMSTATION AUTO BIPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19904695
Report Number2518422-2024-49022
Device Sequence Number7065078
Product Code BZD
UDI-Device Identifier00606959034181
UDI-Public00606959034181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX700T11W
Device Catalogue NumberDSX700T11W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown